# SDR A6WA200940429

- Difficulty date: July 20, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 21,074 hours, 18,812 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAILS IN CARGO COMPARTMENT AT FS 574, LBL 9 AND RBL 9 ARE CORRODED BEYOND SRM LIMITS.  RAILS IN CARGO COMPARTMENT AT FS 574, LBL 9 AND RBL 9 REPLACED IAW SRM 51-41-04.  (K)
